# SDR ASOA20140119011

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 33,134 hours, 31,941 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Ground Stud
- Condition: Melted
- Location: Windshield
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY HAD SMOKE COMING FROM THE BASE OF WINDSHIELD NR 1, AND THAT IT STOPPED 1-2 MINUTES AFTER WINDSHIELD HEAT WAS TURNED OFF.  THE ACFT LANDED WITH NO INCIDENT.  THE CREW PLACED THE WINDSHIELD HEAT ON MEL 30-42-02, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE GROUND LUG FOR THE NR 1 WINDSHIELD TO BE LOOSE AND PARTIALLY MELTED.  MAINTENANCE R & R THE NR 1 WINDSHIELD AND GROUND LUG, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
